MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-DRIVER-SG
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system screwdriver showed an instrument with repeated use, as identified by surface scratches and worn laser marking.The distal tip of the instrument was fractured and not present as reported.A functionality assessment was not performed due to the damaged condition of the returned driver, which was removed from distributable inventory.A dhr review was performed for lot# 386613 and there were no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 3/22/2021.It may be possible for the distal tip of the system screwdriver to be broken if excessive rotational force was applied, or if the screwdriver was shifted out of alignment while engaged with a system implant screw.It may be possible for the distal tip of the screwdriver to be broken if excessive rotational force was applied, or if the screwdriver was shifted out of alignment while engaged with a system implant screw.The root cause of the broken distal tip could not be reliably determined.The complaint investigation suggests the possibility that the screwdriver had excessive rotational force applied or was shifted out of alignment while engaged with a system implant screw.There have been three other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of malfunctioned system instruments and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 2/20/2025.It was reported that the distal tip of a system screwdriver was broken when tightening an implant screw.The fractured tip was recovered, and an alternate available instrument was utilized to successfully complete the procedure.There was no known patient complications associated with this complaint.A return authorization was issued for return of the complaint instrument, which was received at the manufacturer for assessment on 2/24/2025.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key21553925
Report Number3005031160-2025-00006
Device Sequence Number8119936
Product Code KWQ
UDI-Device Identifier00846468088088
UDI-Public00846468088088
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-DRIVER-SG
Device Lot Number386613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale